# SDR SROM200400057

- Difficulty date: September 5, 2004
- Submitted: September 6, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 34,487 hours, 33,931 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582212
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED R-1 EMERGENCY EXIT SIGN BATTERY PACK.  OPS CK GOOD IAW MM 33-51-00.
